Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Feeling of warmness with flashes in face post cervical epidural and lumbar facet injections. Cause?

Hello, I normally don t do this and will just ask my own doctor, but it is almost 9:30pm. I had a cervical epidural yesterday and also 2 lumbar facet injections in the right lower back area. I have had little relief and as of about 6pm I started feeling hot and flushed in my face. Is this normal? I have had since 2007 issues with my neck due to my fire department days. I have cervical spinal stenosis with cord impingement and bone spurs on both left and right side. Severe pain and burning in shoulder blades and lumar herniations, a 3 cm tarlov cyst at S2 and right hip issues (torn labram with snapping hip syndrome ) I was born with a dislocated hip, and it is now causing me problems. I am taking Tramadol 150 mg. a day, Barclofen 30 mg. a day, Cymbalta for my fybromialgia, amitiza 25 mg. 3 times a day for my IBS and slow transit issues, and meclizine for my vertigo . Nobody will do surgery on me and want me to spend tones of money on PT. Can you advise me (sorry for spelling errors)
Asked On : Sat, 19 May 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
The flush your feeling is probably a temporary reaction to the steroids that are in the spinal related injections. I know that the docs tell you that there's not a systemic reaction and that these meds act locally but this simply isn't true. Many people have a brief systemic reaction including feeling flush am having a little difficulty sleeping or feeling a little wired. It usually passes within 24 to 36 hours.

Regarding the decision to avoid surgery it's certainly should be your very last resort. Herniation's can recur and subsequent surgeries become more and more difficult. If there's anyway to control your symptoms with physical therapy and medications -I think you would be better off in the long run.
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor